# SDR ABXA20200721143

- Difficulty date: July 2, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 81,309 hours, 37,973 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300153
- Condition: Corroded
- Location: Bs 1085
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1085 SR 30L. CORROSION REPAIR ON STRINGER LOWER CHORD. AIRCRAFT WAS GROUNDED.
